# SDR AALA20101027DFW03

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 36,213 hours, 4,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR CENTER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR CENTER EXIT SIGN.  OPS CHECKS NORMAL.
